Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Frobenius actions on the de Rham cohomology of Drinfeld modules


Author: Ernst-Ulrich Gekeler
Journal: Trans. Amer. Math. Soc. 363 (2011), 3167-3183
MSC (2010): Primary 11G09; Secondary 11R58
DOI: https://doi.org/10.1090/S0002-9947-2011-05422-X
Published electronically: January 27, 2011
MathSciNet review: 2775802
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the action of endomorphisms of a Drinfeld $ A$-module $ \phi$ on its de Rham cohomology $ H_{DR}(\phi,L)$ and related modules, in the case where $ \phi$ is defined over a field $ L$ of finite $ A$-characteristic $ \frak p$. Among others, we find that the nilspace $ H_0$ of the total Frobenius $ Fr_{DR}$ on $ H_{DR}(\phi,L)$ has dimension $ h = $ height of $ \phi$. We define and study a pairing between the $ \frak p$-torsion $ _{\frak p}\phi$ of $ \phi$ and $ H_{DR}(\phi,L)$, which becomes perfect after dividing out $ H_0$.


References [Enhancements On Off] (What's this?)

  • [1] Anglès, B.: On some characteristic polynomials attached to finite Drinfeld modules. Manuscripta Math. 93 (1997), 369-379. MR 1457735 (98d:11062)
  • [2] Deligne, P.: Cohomologie étale. Séminaire de Géométrie Algébrique du Bois-Marie SGA 4 $ {1\over 2}$. Lecture Notes in Mathematics, Vol. 569. Springer-Verlag, Berlin-New York, 1977. MR 0463174 (57:3132)
  • [3] Deligne, P., Husemöller, D.: Survey of Drinfeld modules. Current trends in arithmetical algebraic geometry (Arcata, Calif., 1985), 25-91, Contemp. Math. 67, Amer. Math. Soc., Providence, RI. 1987. MR 902591 (89f:11081)
  • [4] Drinfeld, V.G.: Elliptic modules. (Russian) Mat. Sb. (N.S.) 94 (1974), 594-627. MR 0384707 (52:5580)
  • [5] Gardeyn, F.: $ t$-motives and Galois representations. Doctoral Thesis, Universiteit Gent and ETH Zürich, 2001.
  • [6] Gekeler, E.-U.: On the coefficients of Drinfeld modular forms. Invent. Math. 93 (1988), 667-700. MR 952287 (89g:11043)
  • [7] Gekeler, E.-U.: de Rham cohomology for Drinfeld modules. Séminaire de Théorie des Nombres, Paris 1988-1989, 57-85, Progr. Math. 91, Birkhäuser Boston, Basel, Berlin, 1990. MR 1104700 (93a:14020)
  • [8] Gekeler, E.-U.: On the de Rham isomorphism for Drinfeld modules. J. Reine Angew. Math. 401 (1989), 188-208. MR 1018059 (90g:11070)
  • [9] Gekeler, E.-U.: On finite Drinfeld modules. J. Algebra 141 (1991), 187-203. MR 1118323 (92e:11064)
  • [10] Gekeler, E.-U.: Frobenius distributions of Drinfeld modules over finite fields. Trans. Amer. Math. Soc. 360 (2008), no. 4, 1695-1721. MR 2366959 (2008m:11114)
  • [11] Goss, D.: Basic structures of function field arithmetic. Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 35. Springer-Verlag, Berlin 1996. MR 1423131 (97i:11062)
  • [12] Hasse, H., Witt, E.: Zyklische unverzweigte Erweiterungskörper vom Primzahlgrade $ p$ über einem algebraischen Funktionenkörper der Charakteristik $ p$. Monatsh. Math. Phys. 43 (1936), 477-492. MR 1550551
  • [13] Pink, R., Traulsen, M.: The isogeny conjecture for $ t$-motives associated to direct sums of Drinfeld modules. J. Number Theory 117 (2006), 355-375. MR 2213770 (2007b:11087)
  • [14] Rosen, M.: Number theory in function fields. Graduate Texts in Mathematics 210. Springer-Verlag, New York 2002. MR 1876657 (2003d:11171)
  • [15] Schmid, H.L, Witt, E.: Unverzweigte abelsche Körper vom Exponenten $ p^n$ über einem algebraischen Funktionenkörper der Charakteristik $ p$. J. Reine Angew. Math. 176 (1936), 168-173.
  • [16] Serre, J.-P.: Sur la topologie des variétés algébriques en caractéristique $ p$. Symposium internacional de topologia algebraica Mexico 1958, 24-53, Universidad Nacional Autónoma de México and UNESCO, Mexico City 1958. MR 0098097 (20:4559)
  • [17] Taguchi, Y.: Semi-simplicity of the Galois representations attached to Drinfeld modules over fields of ``infinite characteristics''. J. Number Theory 44 (1993), 292-314. MR 1233291 (94k:11064)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 11G09, 11R58

Retrieve articles in all journals with MSC (2010): 11G09, 11R58


Additional Information

Ernst-Ulrich Gekeler
Affiliation: FR 6.1 Mathematik, E2 4, Universität des Saarlandes, Postfach 15 11 50, D-66041 Saarbrücken, Germany
Email: gekeler@math.uni-sb.de

DOI: https://doi.org/10.1090/S0002-9947-2011-05422-X
Keywords: Drinfeld module, de Rham cohomology
Received by editor(s): July 20, 2009
Published electronically: January 27, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society